A non-involutorial space transformation associated with a $Q_{1,n}$ congruence
Vest, M. L.
Bull. Amer. Math. Soc., Tome 48 (1942) no. 12, p. 767-773 / Harvested from Project Euclid
Publié le : 1942-10-14
Classification: 
@article{1183504778,
     author = {Vest, M. L.},
     title = {A non-involutorial space transformation associated with a $Q\_{1,n}$ congruence},
     journal = {Bull. Amer. Math. Soc.},
     volume = {48},
     number = {12},
     year = {1942},
     pages = { 767-773},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183504778}
}
Vest, M. L. A non-involutorial space transformation associated with a $Q_{1,n}$ congruence. Bull. Amer. Math. Soc., Tome 48 (1942) no. 12, pp.  767-773. http://gdmltest.u-ga.fr/item/1183504778/